Would you have Leg pain when you have Upper respiratory tract infection?
Summary: there is no Leg pain reported by people with Upper respiratory tract infection yet.
We study people who have Leg pain and Upper respiratory tract infection from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Upper respiratory tract infection and Leg pain >>>
Upper respiratory tract infection
Upper respiratory tract infection can be treated by Azithromycin, Amoxicillin, Levaquin, Clarithromycin, Zithromax. (latest reports from 20,115 Upper Respiratory Tract Infection patients)
Leg pain has been reported by people with high blood pressure, high blood cholesterol, depression, gastroesophageal reflux disease, stress and anxiety. (latest reports from 1,044 Leg pain patients)
On Jan, 29, 2015: No report is found.
Do you have Upper Respiratory Tract Infection and Leg Pain?
You are not alone! Join a mobile support group:
- support group for people who have Upper respiratory tract infection
- support group for people who have Leg Pain
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
- Did anyone have flu like symptoms and body aches along with leg (calf muscle) pain while on chantix, if so did you stop taking it?
Morning after eating and I take the pill, with in 20 mins I feel so sick, don't vomit,just feel so sick and my legs hurt so bad and I just get so tired and sleepy I can't hardly do anything for a few hours. Same thing in the evenings....I have a 4 hour window of actually feeling good per day. Oh and I break out in a bad sweat as well...
- How do xarelto and potassium interact?
I have to take Xarelto for my atrial filrillation, but I also have leg cramps at night. Do the 2 drugs (Xarelto and piotassium) have any bad effect on each other?
- How to stop le and foot cramps? (3 answers)
I have been having severe leg, calf and foot cramps. I had them as a child and as I grew up, they stopped. Started having them again after my open-heart-surgery in 07. Just occasionally at first but now, almost every night. I take a potassium supplement and also try a mixture of apple cider vinegar and honey. Does anyone out there know anything else I can try? This condition is starting to get BAD!!! Thanks to all
- Plantar fasciitis from lipitor?
Pain would not go away. Fasciitis for over a year. Stopped Lipitor. Leg pain gone. Fasciitis almost gone
- Can long-term use of fexofenadine cause muscle pain and stiffness
Long-term (5-10 years)daily use year around of fexofenadine. Leg and buttock pain developed gradually over the last year and continues to deteriorate in spite of several alternate treatments.
More questions for: Upper respiratory tract infection, Leg pain
You may be interested at these reviews (Write a review):
- Leg pain especially near knees after taking lyrica
Had to stop taking Lyrica due to joint pain in both legs. Difficult to get up from sitting position to stand. Ache in knee's can't relax to sleep. Motrin and vicodin not helping with pain. Also have applied muscle cream not working for pain. Have been off the lyrica for 3 months with no let up in pain. Did not have this pain before taking lyrica.
- Leg cramps pain from blood pressure drugs & statin drugs
Had leg pain, cramps, itching rash lower legs & knees for three years!!! Stopped all drugs & been on losartan for two months.. Leg cramps pain have not stopped but not as bad. I was passing out from pain of legs when walking 1/2 block to my car when taking Lisinopril. That drug is horrible! What blood pressure drug can I take that the side effects are not leg pain/ cramps????? I have been crippled with not being able to use my legs since I started taking blood pressure or statin drugs for three years! Help!
More reviews for: Upper respiratory tract infection, Leg pain
Comments from related studies:
From this study (1 day ago):
Took nyquil one night and woke up with my left hand all swollen. Have been on predlsone for four weeks for an upper respiratory infection. Could this be from the prednisone or the nyquil?
From this study (3 days ago):
I experienced signs of pregnancy about two weeks ago...thick white vaginal discharge for about a week and a half, very sore and tender nipples, extreme fatigue. Now I woke up soaked in blood, even after putting a SUPER tampon in before bed. The cramps have been really intense as well. Could this be a miscarriage? I never took a pregnancy test.
From this study (3 days ago):
I started taking it about 4 days ago. I'm also taking it along with mucinex DM. My feet and legs have never swollen before
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.